Open Access
2012 Numerical Method for a Markov-Modulated Risk Model with Two-Sided Jumps
Hua Dong, Xianghua Zhao
Abstr. Appl. Anal. 2012(SI06): 1-9 (2012). DOI: 10.1155/2012/401562


This paper considers a perturbed Markov-modulated risk model with two-sided jumps, where both the upward and downward jumps follow arbitrary distribution. We first derive a system of differential equations for the Gerber-Shiu function. Furthermore, a numerical result is given based on Chebyshev polynomial approximation. Finally, an example is provided to illustrate the method.


Download Citation

Hua Dong. Xianghua Zhao. "Numerical Method for a Markov-Modulated Risk Model with Two-Sided Jumps." Abstr. Appl. Anal. 2012 (SI06) 1 - 9, 2012.


Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1264.91137
MathSciNet: MR3004923
Digital Object Identifier: 10.1155/2012/401562

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI06 • 2012
Back to Top